# SDR ASOA05154

- Difficulty date: February 25, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3011052
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4709 - DURING A GROUND INSPECTION IN CSG, THE EMERGENCY EXIT SIGN BY THE SERVICE DOOR WAS FOUND MISSING.  THE CREW FOUND THE EMERGENCY EXIT SIGN COVER UNDER THE SERVICE CART AND MAINTENANCE REINSTALLED IT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
